MathSciNet Relay Station
MathSciNet bibliographic data
MR1705387 35K60 (34G20)
Arrieta, José M.; Carvalho, Alexandre N.; Rodríguez-Bernal, Anibal Parabolic problems with nonlinear boundary conditions and critical nonlinearities. J. Differential Equations 156 (1999), no. 2, 376–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement